English
 
Help Privacy Policy Disclaimer
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

On higher order embeddings of Calabi-Yau threefolds

MPS-Authors
/persons/resource/persons236294

Szemberg,  T.
Max Planck Institute for Mathematics, Max Planck Society;

/persons/resource/persons234944

Beltrametti,  M.
Max Planck Institute for Mathematics, Max Planck Society;

External Resource
No external resources are shared
Fulltext (public)
There are no public fulltexts stored in PuRe
Supplementary Material (public)
There is no public supplementary material available
Citation

Szemberg, T., & Beltrametti, M. (2000). On higher order embeddings of Calabi-Yau threefolds. Archiv der Mathematik, 74, 221-225.


Cite as: http://hdl.handle.net/21.11116/0000-0004-365C-9
Abstract
There is no abstract available